RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 203, Number 7  


Flag varieties, toric varieties, and suspensions: Three instances of infinite transitivity
I. V. Arzhantsev, M. G. Zaidenberg, K. G. Kuyumzhiyan
3
The least type of an entire function of order $\rho\in(0,1)$ having positive zeros with prescribed averaged densities
G. G. Braichev
31
On the intersection of irreducible components of the space of finite-dimensional Lie algebras
V. V. Gorbatsevich
57
A new version of circular symmetrization with applications to $p$-valent functions
V. N. Dubinin
79
A weak zero-one law for sequences of random distance graphs
M. E. Zhukovskii
95
Criteria for compactness in $L^p$-spaces, $p\ge0$
V. G. Krotov
129
Spectral multiplicity for powers of weakly mixing automorphisms
V. V. Ryzhikov
149
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019